Connectedness of the tannakian group attached to semi-stable multiple filtrations
Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 209-216.
@article{RSMUP_2014__131__209_0,
     author = {Fujimori, Masami},
     title = {Connectedness of the tannakian group attached to semi-stable multiple filtrations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {209--216},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {131},
     year = {2014},
     mrnumber = {3217758},
     zbl = {1299.14039},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2014__131__209_0/}
}
TY  - JOUR
AU  - Fujimori, Masami
TI  - Connectedness of the tannakian group attached to semi-stable multiple filtrations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2014
SP  - 209
EP  - 216
VL  - 131
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2014__131__209_0/
LA  - en
ID  - RSMUP_2014__131__209_0
ER  - 
%0 Journal Article
%A Fujimori, Masami
%T Connectedness of the tannakian group attached to semi-stable multiple filtrations
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2014
%P 209-216
%V 131
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2014__131__209_0/
%G en
%F RSMUP_2014__131__209_0
Fujimori, Masami. Connectedness of the tannakian group attached to semi-stable multiple filtrations. Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 209-216. http://www.numdam.org/item/RSMUP_2014__131__209_0/

[1] Y. André, On nef and semistable hermitian lattices, and their behaviour under tensor product. Tôhoku Math. J., 63(4): pp. 629–649, 2011. | MR | Zbl

[2] J.-F. Dat - S. Orlik - M. Rapoport, Period Domains over Finite and p-adic Fields, volume 183 of Cambridge Tracts in Math. Cambridge Univ. Press, New York, 2010. | MR | Zbl

[3] M. Demazure - P. Gabriel, Groupes Algébriques, volume 1. North-Holland Publishing Company, Amsterdam, The Netherlands, 1970. | MR | Zbl

[4] G. Faltings, Mumford-Stabilität in der algebraischen Geometrie. In Proceedings of the International Congress of Mathematicians, Zürich, Switzerland 1994, pp. 648–655, Basel, Switzerland, 1995. Birkhäuser Verlag. | MR | Zbl

[5] M. Fujimori, On systems of linear inequalities. Bull. Soc. Math. France, 131(1): pp. 41–57, 2003. Corrigenda. ibid., 132(4): pp. 613–616, 2004. | Numdam | MR | Zbl

[6] M. Fujimori, The algebraic groups leading to the Roth inequalities. J. Théor. Nombres Bordeaux, 24: pp. 257–292, 2012. | Numdam | MR | Zbl

[7] B. Totaro, Tensor products in p-adic Hodge theory. Duke Math. J., 83: pp. 79–104, 1996. | MR | Zbl